# SDR SWAA2015020636400

- Difficulty date: January 12, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 87,712 hours, 66,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 656777510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STUB BEAM LOWER CHORD CRACKED AT BS 639 FRAME.  REPAIRED CHORD IAW EA.
